# SDR CALA2014051200580

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 66,559 hours, 16,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N8422U41
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0479 STATION 301 RBL 64 CABIN FLOOR CREASE BEAM CORRODED.  SDR FORM ATTACHED. R & R CABIN FLOOR CREASE BEAM ANGLE IAW DWG 141N8422 & SRM 51-40-02, AT RBL 64 & BETWEEN STATION 301 - 377.  FORM 44-0008 PGS 1 & STEPS 6.
